I Went from Incredibly High Libido with Propecia to Now Having Zero Libido

Hello,

I began taking propecia when I was 20. Within 1 week, I was experiencing loss of libido and erection difficulties. I continued the drug, and within a month these sexual side effects disappeared. I continued using the drug for the next 3 years with an incredibly high libido. I just could not curb my sexual hunger.

However, suddenly in June 2007 I lost my ability to achieve erections for no apparent reason (i.e. it was a very happy time in my life). I lost all my morning erections. I have had morning erections everyday of my life since puberty. So I stopped propecia and temporarily regained my libido and erections for about 1 week, but there has been a slow decline in it since I’ve stopped propecia.

Its now been 14 months since I stopped propecia and my morning erections and libido have completely disappeared. My penis feels “detached” from my brain. I can now go weeks without ejaculating. Its just unreal. I’ve seen numerous doctors with no success.

I understand that thousands of people use propecia with no problems, (as I did for 3 years) but there seems to be a minority of us who are experiencing prolonged sexual side effects. These side effects have not subsided months to years after stopping propecia. I assure you that this is not psychological issue! I’ve been very open to that, but the reality is I am suffering from zero libido.

There are others like me at Please help us.

While sexual side effects (both positive and negative) are reportedly associated with Propecia (finasteride), most men do not realize that erectile dysfunction is an independent problem in itself. In other words, you cannot always blame the drug. A reason Propecia is a prescription medication is so doctors can help deal with problems like yours, answering questions that you may need to have addressed. With a good doctor you must also explore or accept other possibilities as well. Discuss these issues with your prescribing physician. For more on erectile dysfunction, see the past post, Propecia Gave Me Side Effects — How Can I Get My Sex Drive Back?

I’ve seen the PropeciaHelp site and have commented on it in the past — here, here, and here.

Balding Forum - Hair Loss Discussion

Source: www.baldingblog.com

You might also like:

Hair Transplant Result 1 Yr Before After FUE Hairline Surgery Bald ...
Life Begins At 50 - Nu/Hart Hair

No libido...28yo male..

How can I respark my libido? I`m a 28 yo male and I've noticed a decreased interest in just aobut everything in my life. I know real depression because I have gone through fairly extreme periods where I just thought about dying constantly. Right now I don't feel that; but rather just kinda "blah". Most notably is my sex drive. I can get it up, but just have very little interest. I don't even look at many girls anymore. My new girlfriend of 3 months has a very high libido and wants it 3-4 times a day. I usually just do it, to keep her happy and just for kicks. So I guess I have sex around 5-8 times a week

Help! I'm going bald  — Jamaica Observer
These creams include Minoxidil, Propecia and Rogaine. "Because it's an hormonal thing, we have no end of research being done in order to speed the process up for finding treatment for hair loss," Dr Oates explained.

SBL pharmaceuticals Hair Growth Hair Loss Treatment for Man Luxfil (Finasteride) 28tab/1mg
Beauty (SBL pharmaceuticals)
  • The most efective treatment for hair loss.
  • 1mg with 28 tabs
  • Best Price
  • Fast Shipping

Related posts:

  1. Propecia Age Limit
  2. Propecia Libido Back
  3. Propecia X Generico
  4. Propecia Kills Libido